# SDR USAA2013061400019

- Difficulty date: June 12, 2013
- Submitted: June 14, 2013
- Operation: Air carrier
- Aircraft: N936UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27244
- Aircraft time: 61,993 hours, 24,584 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Indicator
- Condition: Broken
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 CHECK, R-1 DOOR SLIDE LIGHT INDICATOR ABOVE DOOR TRIM IS BROKEN.  OPENED R1 DOORWAY PANEL, R & R R1 SLIDE LT ASSY, CLOSED R1 DOORWAY PANEL. R1 GIRT BAR ENGAGEMENT LT (SLIDE LT) L404 TEST NORMAL.  REF WDM 25-66-11, AMM 25-21-06 AND 25-66-00.
